# SDR IXXA10SMN059S

- Difficulty date: June 10, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Vertical Stab
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND IMPROPER REPAIR ON THE VERTICAL STABILIZER L/E AT STA ZFS 292.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND REPAIR SPLICE. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3, DATED 07/06/10 AND DWG ED-5184 DATED 06/26/10, SRM 51-1-21 AND SRM 51-1-21A, NDT SPM PART 06-10-0-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
